# SDR C2XA11TY043

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 18,240 hours, 14,533 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 1456900940950
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PCA OUTBOARD FITTING OUTBOARD HAT BUSHING FITTING DAMAGE (ELONGATED).  REMOVED AND REPLACED PCA FITTING IAW EC5750-01177.
